Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Errata: Tchebycheff Inequalities as a Basis for Statistical Tests

Mathematics Magazine
Vol. 29, No. 1 (Sep. - Oct., 1955), p. 44
DOI: 10.2307/3029523
Stable URL: http://www.jstor.org/stable/3029523
Page Count: 1
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
44
    44